(2 pack) Equate Non-Drowsy All Day Allergy Relief Loratadine 10 mg Tablets Antihistamine, 60 Count, Compare to Claritin® 24 Hour Active Ingredient

(2 pack) Equate Non-Drowsy All Day Allergy Relief Loratadine 10 mg Tablets Antihistamine, 60 Count, Compare to Claritin® 24 Hour Active Ingredient
2 photos
Brand: Equate
(40)
2 stores
1 Products

Product Details

Compare to Claritin Tablets active ingredient. With non-drowsy allergy relief from Equate Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children 6 years and over. This allergy product is gluten free. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Non-Drowsy Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 60 Count Active Ingredient: The active ingredient is Loratadine 10 mg, an antihistamine. Compare to the active ingredient in Claritin 24 Hour Allergy Relief: One dose of Equate Allergy Relief works for a full 24 hours to relieve your aggravating allergy symptoms Original Prescription Strength: Get strong symptom relief without the sleepiness, when taken as directed. This trusted allergy medicine comes in full prescription strength Antihistamine: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes Non-Drowsy: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy Contains 60 tablets

Shop Now

Compare Buying Options

Last Updated: 2025-05-18 21:10:32

Search
Amazon Amazon

$19.14
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2387993
User Reviews and Ratings
4.7 (40 ratings)
4.7 out of 5 stars
UPC 460688308773

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
(2 pack) Equate Non-Drowsy All Day Allergy Relief Loratadine 10 mg Tablets Antihistamine, 60 Count, Compare to Claritin® 24 Hour Active Ingredient
Reviews: 40
app.ratings: (40)
Price:
$19.14 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!